RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2003, Issue 2, Pages 3–88 (Mi spm5)  

This article is cited in 1 scientific paper (total in 1 paper)

Tables of Integrals of Complex-Valued Functions of $p$-Adic Arguments

V. S. Vladimirov


DOI: https://doi.org/10.4213/spm5

Full text: PDF file (521 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2014, 284, suppl. 2, S1–S59

Bibliographic databases:

Document Type: Book
UDC: 512.625.5

Citation: V. S. Vladimirov, “Tables of Integrals of Complex-Valued Functions of $p$-Adic Arguments”, Sovrem. Probl. Mat., 2, Steklov Math. Institute of RAS, Moscow, 2003, 3–88; Proc. Steklov Inst. Math., 284, suppl. 2 (2014), S1–S59

Citation in format AMSBIB
\Bibitem{Vla03}
\by V.~S.~Vladimirov
\paper Tables of Integrals of Complex-Valued Functions of $p$-Adic Arguments
\serial Sovrem. Probl. Mat.
\yr 2003
\vol 2
\pages 3--88
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm5}
\crossref{https://doi.org/10.4213/spm5}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141317}
\zmath{https://zbmath.org/?q=an:1062.11003}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2014
\vol 284
\issue , suppl. 2
\pages S1--S59
\crossref{https://doi.org/10.1134/S0081543814030018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334277700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898766359}


Linking options:
  • http://mi.mathnet.ru/eng/spm5
  • https://doi.org/10.4213/spm5
  • http://mi.mathnet.ru/eng/spm/v2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kochubei A.N., Soskin D.S., “Asymptotic Properties of the P-Adic Fractional Integration Operator”, Methods Funct. Anal. Topol., 23:2 (2017), 155–163  mathscinet  zmath  isi
  • Современные проблемы математики
    Number of views:
    This page:497
    Full text:179
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019